# SDR REXA2022031000254

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 33,007 hours, 31,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O.'S SIDE EMERGENCY LIGHT OUT  RELAMPED F.O.'S SIDE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21 P/N OFF/ON 1317
